# SDR SWAA2023110709807

- Difficulty date: October 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sealant
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- AAI: REF: NRC: D223257/X379020: EXISTING REPAIR ON VERTICAL PRESSURE DECK STA 663 FASTENERS (30 APROX) HAVE MISSING CAP SEAL BTW RBL25.00 AND RBL45.64 AT RH UPPER WHEEL WELL AREA.<[01] THIS TASK WAS ACCOMPLISHED ON TASK CARD # TTG8Q00NT53R.;[02] VERIFIED STEP :1
